MAUDE Adverse Event Report: GYRUS ACMI, INC. SAFETOUCH COLLECTION SYSTEM (10/PK); ABORTION SUCTION SYSTEM COLLECTION BOTTLE

GYRUS ACMI, INC. SAFETOUCH COLLECTION SYSTEM (10/PK); ABORTION SUCTION SYSTEM COLLECTION BOTTLE
Model Number 003984-901
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer service representative reported a potential out of box failure; device was reported to fail upon installation.According to the report, the device 003984-901 berkeley safetouch collection system with tissue traps case was shipped in december, and the expiration date is november, making the collection system unusable.There is no patient involvement on this reported event.No harm was reported as a result of the event.
 
Additional Manufacturer Narrative
Technical assistance center (tac) communication with the customer representative reported that the issue was noticed weeks ago and the subject device was removed from inventory.A return authorization material (rma) was issued to the customer for the return of the device.In a follow up communication, customer stated that the box only has one date stating, "i think it was mistaken as an expiration instead of a date of manufacture." to date, the device has not yet been received for evaluation.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported the customer received the subject device past the expiration date; however; the subject device does not have an expiration date.It was communicated to the customer that this date was the date the subject device was manufactured and the device is safe to use.There is no reportable event or malfunction of the device.

Brand Name
SAFETOUCH COLLECTION SYSTEM (10/PK)
Common Device Name
ABORTION SUCTION SYSTEM COLLECTION BOTTLE
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16493517
Report Number3003790304-2023-00102
Device Sequence Number15048436
Product Code HHI
UDI-Device Identifier00821925037885
UDI-Public00821925037885
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K030935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number003984-901
Device Lot Number2070101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown